# SDR R61A2021100400780

- Difficulty date: September 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 29,342 hours, 20,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III CORROSION ON PANEL SUPPORT AT FR84 RBL 46. CENTER FUSELAGE III PANEL SUPPORT AT FR84 RBL 46 REPLACED WITH NEW IAW EMB SRM 51-41-01, 51-41-02 AND 51-43-02.
